管理学院机构知识库

Institutional Repository, School of Management

 

兰州大学机构库  > 管理学院  > 工商管理&公共管理&信息管理  > 期刊论文
题名: H-infinity control for a class of non-linear discrete-time networked systems with limited information
作者: Wang, YQ; Zhang, SY
收录类别: SCIE
出版日期: 2017-11
刊名: IMA JOURNAL OF MATHEMATICAL CONTROL AND INFORMATION
卷号: 34, 页码:1411-1429
出版者: OXFORD UNIV PRESS
出版地: OXFORD
英文摘要: In this article, the problems of stabilization and H-infinity control are investigated for a class of non-linear networked systems with packet dropouts, network-induced delays and sensor faults. We construct a novel model by taking packet dropouts, distributed delays and sensor faults into account in a unified way. The packet dropouts process is modelled as a Markov chain taking values in a finite state space. Network-induced delays with distributed characteristics are divided into two intervals satisfying the Bernoulli random distribution. Sensor faults are described as stochastic variables and each sensor has different fault rate and independent of others. The resulting closed-loop system is converted into a Markov switching system. A mode-dependent controller is designed such that the closed-loop system is stochastically stable and satisfies H-infinity disturbance attenuation level in terms of certain linear matrix inequalities. Finally, a numerical example is given to illustrate the usefulness of the developed method in this article.
关键词: non-linear networked systems ; H-infinity control ; Markov switching system ; distributed delays ; cone complementarity linearization ; linear matrix inequalities
作者部门: [Wang, Yanqian] Shandong Inst Business & Technol, Sch Informat & Elect Engn, 191 BinHai Rd, Yantai 264005, Shandong, Peoples R China ; [Zhang, Shuyu] Lanzhou Univ, Sch Management, 222 TianShui South Rd, Lanzhou 730000, Gansu, Peoples R China
通讯作者: Wang, YQ (reprint author), Shandong Inst Business & Technol, Sch Informat & Elect Engn, 191 BinHai Rd, Yantai 264005, Shandong, Peoples R China.
学科分类: Automation & Control Systems; Mathematics
文章类型: Article
所属项目编号: National Natural Science Foundation of China [61203048, 61374086, 61374153]
所属项目名称: 国家自然科学基金项目
项目资助者: NSFC
语种: 英语
DOI: 10.1093/imamci/dnw038
ISSN号: 0265-0754
WOS记录号: WOS:000418200800018
第一机构:
Citation statistics:
内容类型: 期刊论文
URI标识: http://ir.lzu.edu.cn/handle/262010/198111
Appears in Collections:管理学院_工商管理&公共管理&信息管理_期刊论文

Files in This Item:

There are no files associated with this item.


Recommended Citation:
Wang, YQ,Zhang, SY. H-infinity control for a class of non-linear discrete-time networked systems with limited information[J]. IMA JOURNAL OF MATHEMATICAL CONTROL AND INFORMATION,2017,34:1411-1429.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Altmetrics Score
 
Google Scholar
Similar articles in Google Scholar
[Wang, YQ]'s Articles
[Zhang, SY]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Wang, YQ]‘s Articles
[Zhang, SY]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2018  兰州大学 - Feedback
Powered by CSpace